MathSciNet Relay Station
MathSciNet bibliographic data
MR2454885 (2009h:34072) 34D20 (34C15 37D45 37N35 93D15 94A62)
Liu, Xiwei; Chen, Tianping Boundedness and synchronization of $y$-coupled Lorenz systems with or without controllers. Phys. D 237 (2008), no. 5, 630–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement